Couldn't find what you looking for?

TRY OUR SEARCH!

to whom it may concern:
I have a six month old son ,he just got his shots the 5th of this month(6 month old shots)the night after his shots he started throwing his head and hands in the air almost like some kind of seizure(which also runs in my family)we took him back to the doctor and she said to watch him and if he goes into a full blown seizure to call 911...What else should I do?What does it sound like he is doing ?is it something to get attention,or should I be worried?I need ansewers ad no one will give me any,thank you for taking the time to read this

Helen Baker

Loading...

If you do not know for sure IF these are seizures due to epilepsy,
there are a lot of things it could be....

Though there are several cases where genetical epilepsy is a certainty it must be said that this is not a definitive cause if you and your husband both do NOT suffer epilepsy.

The big problem is the age of your son... At 9 mnths he isn't yet capable of explaining the problems he suffers and the pains and problems following and/or before the convulsions. Only specialised neurologists and/or child physisians could give you definitive answers....

Note as many things as possible during a convulsion/seizure:

What happens with his body, the muscle groups, what movements, does he freeze and cramp before the seizures, is it full body or just 1 muscle group, HOW LONG DOES IT TAKE (=very important!), ALWAYS call for emergency help is he is longer than 5 minutes in an attack (due to possible lack of oxygen caused by an inability to breathe properly and dangers of overexhaustion...

Causes might be (but are not limited to this list!):

convulsions due to cramp(s) caused by lack of fluids and/or fever (and even allergies)

Tic's due to Giles de la Tourette, or Tourette's syndrome

seizures due to epilepsy, meningitis, or trauma to or in the head...

In ALL cases, be carefull, though seizures/convulsions aren't normally dangerous, the influence on a persons body and mind can be great...

Do make sure you lay him on his side after an attack...this to make sure he can breathe and will not suffocate if the convulsions have upset his stomach and he starts vomiting....

In all cases I wish you good luck in finding answers...

I wish you and your son the best of health,

Ronald

(I have FLE (epilepsy), and hMDS (with seasonal influence)
Reply

Loading...